AIDS patient with drug allergy

AIDS patient with drug allergy

M112/0354 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 27.2MB

Downloadable file size: 3.1MB

Price image Pricing

Please login to use the price calculator


Credit: DR M.A. ANSARY/SCIENCE PHOTO LIBRARY

Caption: AIDS patient with drug allergy. Patient's blister- ed lip due to a reaction to the antibiotic drug tetracycline. This condition is also known as a fixed drug eruption and always affects the same area of the body, although repeated use of the drug leads to more severe symptoms. AIDS (acquired immune deficiency syndrome) is a disease caused by the human immunodeficiency virus (HIV). It causes weakening of the immune system, making the patient susceptible to opportunistic infections and making normally harmless infections life threatening. In Africa, where this patient is from, lack of access to a variety of drugs makes AIDS a major public health concern.

Release details: Model release not required. Property release not required.

Keywords: acquired immune deficiency, africa, african, aids, allergy, alleric reaction, black, blistered, condition, developing, disease, disorder, drug sensitivity, eruption, face, fde, fixed, healthcare, immunocompromised, immunosuppressed, lip, lips, medical, medicine, patient, secondary, skin, sore, syndrome, tetracycline, third world, tropical

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.